# SDR DXTA2012042304956

- Difficulty date: April 22, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 11,028 hours, 6,764 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211102
- Part serial: A4568
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 165 hours, 109 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

RED "BAGGAGE SMOKE CAS" MESSAGE ILLUMINATED IMMEDIATELY FOLLOWING OPENING BAGGAGE COMPARTMENT AFTER LANDING. FAINT BURNING ODOR WAS NOTED IN PASSENGER CABIN. CAS MESSAGE EXTINGUISHED AFTER 5 MINUTES, BUT ILLUMINATED AGAIN AFTER A FEW MINUTES, THEN EXTINGUISHED AGAIN A FEW MINUTES LATER.  NO EVIDENCE OF SMOKE IN BAGGAGE COMPARTMENT.  R & R BAGGAGE SMOKE DETECTOR.  PERFORMED OPS CHECKS WITH NO DISCREPANCIES NOTED AT THIS TIME.  ALL WORK PERFORMED IAW MM 26-14-00
